# SDR DALA2021052602902

- Difficulty date: May 25, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 68,252 hours, 31,307 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Intermittent
- Location: Slide Arming
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3256 RIGHT REAR SLIDE ARMED INDICATOR IS INTERMITTANT. CORRECTIVE ACTION: PERFORM INSP/CHK AND CLEAN OF AFT PASS DOOR AS PER A320 AMM 52-13. OK FOR SERVICE AT THIS TIME. (7572070)
